A 26-year-old female asked:
I've been on betahistine over a week now for dizzyness. for the last 4 days my body's been feeling really shaky. could this be the betahistine?
1 doctor answer • 4 doctors weighed in
Neurology 38 years experience
Yes: Inhibition of the H3 histamine receptor can affect serotonin, acetylcholine and nor-epinephrine levels throughout the body. This can result in an assortment of symptoms. Sometimes shakiness can be due to the underlying condition for which the medication was prescribed.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated May 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.